Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Contents of Volume 9

All articles in this issue are freely accessible.
Convergence in discrete Cauchy problems and applications to circle patterns
D. Matthes.
Conform. Geom. Dyn. 9 (2005), 1-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133803
Hilbert spaces of martingales supporting certain substitution-dynamical systems
Dorin Ervin Dutkay and Palle E. T. Jorgensen.
Conform. Geom. Dyn. 9 (2005), 24-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133804
Trace coordinates of Teichmüller space of Riemann surfaces of signature $(0,4)$
Thomas Gauglhofer and Klaus-Dieter Semmler.
Conform. Geom. Dyn. 9 (2005), 46-75
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2133805
Sphericalization and flattening
Zoltán M. Balogh and Stephen M. Buckley.
Conform. Geom. Dyn. 9 (2005), 76-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2179368